# SDR MALA070194

- Difficulty date: December 5, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 24,199 hours, 26,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTS BELOW CARGO DOOR STA 655 NOTED DURING W/A.  COMPLETED PERMANENT REPAIR TO AREA BELOW CARGO DOOR AT FS 655 IAW SDS 013700.  REFERENCE MM04 318251 AND CONT CARD 092042 AND 092043 FOR DETAILS OF WORK PERFORMED.
